# SDR FDEA202008181925

- Difficulty date: August 18, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N798FD
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 59,161 hours, 23,301 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196918
- Condition: Failed
- Location: Rt Wing Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TE FLAP ASYM EICAS MESSAGE. TE FLAPS STOPPED AT  2.5 DEGREES.  COMPLIED WITH QRH IAW AMM 27-58-01-5.   R & R THE RT TRAILING EDGE FLAP  POSITION TRANSMITTER, OPS CHECKED OK,  ALL INDICATIONS CHECKED NORMAL. NO HISTORY.
